# SDR USAA2013082100012

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 43,120 hours, 15,806 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 43,122 hours, 15,807 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR ASSIST BOTTLE HAS LOW PRESSURE AT R3 DOOR.  SERVICED ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
